BibTeX record journals/orl/Whitt14

download as .bib file

@article{DBLP:journals/orl/Whitt14,
  author    = {Ward Whitt},
  title     = {The steady-state distribution of the M\({}_{\mbox{t}}\)/m/{\(\infty\)}
               queue with a sinusoidal arrival rate function},
  journal   = {Oper. Res. Lett.},
  volume    = {42},
  number    = {5},
  pages     = {311--318},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.orl.2014.05.005},
  doi       = {10.1016/j.orl.2014.05.005},
  timestamp = {Wed, 14 Nov 2018 10:26:21 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/orl/Whitt14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics